# SDR C77A20130616010

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Rt Pylon
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON, AFT OTBD ATTACH HARDWARE, HAS LOW TORQUE, WASHER SPINS UNDER THE NUT.  REMOVED CASTELLATED NUT AND TORQUED AND SAFETIED.
